# SDR AALA202306308718

- Difficulty date: June 28, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N457AM
- Make and model: Airbus A321-253NX
- Aircraft serial: 10816
- Aircraft time: 3,769 hours, 1,065 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR DAMPER REQUIRES NITROGEN. 1550 AT 68F. SERVICED R1 DOOR EMERGENCY DAMPER TO 1740 AT 68F.
